# SDR ASOA201703235026

- Difficulty date: March 23, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N22909
- Make and model: Emb EMB-145LR
- Aircraft serial: 145459
- Aircraft time: 34,905 hours, 28,183 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Part number: FAU751A4
- Condition: False Activation
- Location: Smoke Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING INITIAL CLIMB OUT "LAV SMOKE WARNING MESSAGE" AFTER 2 MINUTES IT STOPPED AND MESSAGE CLEARED. NO SMOKE OR SMELL IN LAV AT ANYTIME. MX REMOVED AND REPLACED THE LAV SMOKE DETECTOR PANEL WITH OPERATIONAL CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
